# SDR SWAA2022061713461

- Difficulty date: May 30, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 53,224 hours, 31,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS747 TO BS807 AND LBL21.00; WL156 AFT CARGO COMPARTMENT 2022-291600 / [01] REPLACED SUPPORT ZEE AND FASTENERS LOCATED BTW BS727 TO BS847 AND LBL21.00; WL156 I.A.W. SRM 53-00-53-2R-6 REPAIR 6 AND DRAWING 146A7500 REV A;[02] CORRECTED STEP 1. REPLACED SUPPORT ZEE AND FASTENERS LOCATED BTW BS727 TO BS847 AND LBL21.00; WL156 I.A.W. SRM 53-00-53-2R-6 REPAIR 6 AND DRAWING 146A7500 REV A; SEE INDIVIDUAL SIGNOFF BELOW.;[03] CORRECTED STEP 1.  REPLACED SUPPORT ZEE AND FASTENERS LOCATED BTW BS727 TO BS847 AND LBL21.00; WL156 I.A.W. SRM 53-00-53-2R-6 REPAIR 6 AND DRAWING 146A7500 REV A; RII .SEE INDIVIDUAL SIGNOFF BELOW.
